| Model Number |
CORKSCREW FT, BC, SUTURETAPE, 4.75MM |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/12/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a rectus tendon refixation on the right pelvis the corkscrew broke.All parts were retrieved from the patient.There was no harm for patient, operator or third party.The surgery was finished successfully with a device from another manufacturer.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is confirmed.One unpackaged ar-1927bct-475-1 serial/batch number (b)(6) was received for evaluation.Visual inspection revealed that the 4.75 mm corkscrew was damaged.The implant was broken at the distal end damaging the screw geometry.It was noted that the suture was detached from the handle with no major damaged.The most likely cause for the reported failure can be attributed to improper misaligned insertion, prying, or leveraging the device during insertion.According to dfu-0087 at revision 3 g.Precautions.3.Make sure to use the recommended drill bit or punch to create the bone socket.4.Pushlock and swivelock suture anchors only: during anchor insertion, ensure that the angle of anchor insertion is coaxial to that of the previously prepared bone socket.5.Pushlock and swivelock suture anchors only: insert the driver into the bone socket until the anchor body makes contact with the bone.Preview and adjust suture tension, if necessary.Tension will not increase during final advancement of the anchor body.